Alert archive / Kansas / Flash Flood Warnings in 2016

Flash Flood Warning 77, NWS Goodland, KS

September 4, 2016Greeley County, Kansas

NWS Goodland, KS issued this flash flood warning at Sep 4, 2016, 7:21 PM MDT for Greeley County, Kansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2016, 7:21 PM MDT (01:21 UTC)
Expired
Sep 4, 2016, 11:08 PM MDT
In force
4 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Greeley County, KS

The radar

The Goodland radar (KGLD), 88 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 7:30 PM MDTFLASH FLOODTribune, KSFOUR TO FIVE INCHES OF WATER RUNNING OVER COUNTY ROAD 12 NEAR HIGHWAY K96. WATER WAS ALSO RUNNING OVER COUNTY ROAD O. A CAR WAS STALLED IN WATER ON ANOTHER COUNTY ROAD.
Sep 4, 8:45 PM MDTFLASH FLOODTribune, KSSOCIAL MEDIA REPORT, IMAGE OF WATER FLOWING ACROSS AN INTERSECTION IN TRIBUNE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 883 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
883 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

650 
WGUS53 KGLD 050121
FFWGLD
KSC071-050415-
/O.NEW.KGLD.FF.W.0077.160905T0121Z-160905T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM MDT SUN SEP 4 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 1015 PM MDT

* AT 720 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TRIBUNE AND HORACE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3870 10158 3845 10157 3840 10187 3863 10193

$$

JN
3 follow-up statements
300 
WGUS73 KGLD 050245
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
845 PM MDT SUN SEP 4 2016

KSC071-050415-
/O.CON.KGLD.FF.W.0077.000000T0000Z-160905T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREELEY KS-
845 PM MDT SUN SEP 4 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
NORTHEASTERN GREELEY COUNTY...

AT 842 PM MDT...HEAVY RAINFALL FROM THUNDERSTORMS HAS PRODUCED FLASH
FLOODING IN TRIBUNE. LAW ENFORCEMENT HAS REPORTED 4 TO 5 INCHES OF
WATER RUNNING OVER COUNTY ROAD 12 NEAR HIGHWAY K96...AS WELL AS
COUNTY ROAD O.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TRIBUNE AND HORACE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3870 10158 3845 10157 3840 10187 3863 10193

$$

JN
046 
WGUS53 KGLD 050303
FFWGLD
KSC071-050715-
/O.EXT.KGLD.FF.W.0077.000000T0000Z-160905T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
903 PM MDT SUN SEP 4 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 115 AM MDT

* AT 902 PM MDT...HEAVY RAINFALL FROM THUNDERSTORMS HAS PRODUCED
  FLASH FLOODING IN TRIBUNE. LAW ENFORCEMENT HAS REPORTED 4 TO 5
  INCHES OF WATER RUNNING OVER COUNTY ROAD 12 NEAR HIGHWAY K96...AS
  WELL AS COUNTY ROAD O.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TRIBUNE AND HORACE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3870 10158 3845 10157 3840 10187 3863 10193

$$

JN
991 
WGUS73 KGLD 050508 RRB
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1108 PM MDT SUN SEP 4 2016

KSC071-050518-
/O.CAN.KGLD.FF.W.0077.000000T0000Z-160905T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREELEY KS-
1108 PM MDT SUN SEP 4 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN GREELEY COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOOD WATERS HAVE RECEDED. FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY
REMAINING ROAD CLOSURES.

LAT...LON 3870 10158 3845 10157 3840 10187 3863 10193

$$

JN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 5:20 PM MDT, 2 hours 1 minute earlier.

Area forecast discussion, Sep 4, 5:20 PM MDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Goodland KS
520 PM MDT SUN SEP 4 2016

.SHORT TERM...(This evening through Monday)
Issued at 152 PM MDT Sun Sep 4 2016

Main concerns once again are thunderstorm coverage and heavy
rainfall/flash flooding/flooding concerns. Confidence is lowered
due to poor performance of models with yesterdays event, and some
model disagreement on how the evolution of tonight will pan out.
Air mass remains very moist and unstable. Area soundings this
morning showed precipitable water values near 1.5 inches.

A persistent instability/theta-e axis remains draped across the
center of the area from southwest to northeast. There one surface
boundary near the western end of the area and another draped over
the eastern end. PV/Satellite analysis show a decent shortwave
moving in from the southwest. At the same time all the models show
a right rear quadrant of the upper draped across the area. The
shortwave and jet lift move across the area from west/southwest to
the east through the evening.

Where the models are having trouble is where to put the
development. Some have it in the west and others in the east.
Considering that currently thunderstorms have developed and are
now moving into the western portion of the area, that looks to be
the way to go. Current trends favor the Rap and Hrrr.

So expect scattered thunderstorms producing heavy rainfall to move
across the area once again. Due to instability and shear in place,
severe looks likely as well. All in all a similar setup to the
last few days. So will keep the flash flood watch going with the
northeast portion of the area extremely susceptible to more
rainfall and flooding.

For Monday...with exception of jet lift, setup looks similar
tomorrow. Instability/moisture axis remains in the same place. So
more thunderstorms will be expected along with locally heavy
rainfall and possible severe.

.LONG TERM...(Monday night through Sunday)
Issued at 145 PM MDT Sun Sep 4 2016

Trough extends down out of western Canada all the say into the
southern portions of California Monday night into Tuesday morning
with high pressure over the southern Mississippi Valley. The surface
boundary draped from southwest to northeast across the CWA continues
to remain nearly stationary as we head through the day on Tuesday.
This will provide a focus for scattered thunderstorm activity
through the afternoon and into the evening once more with only
moderate instability and relatively weak upper level support
provided by passing shortwaves. A cold front will push through the
region later on Tuesday with slightly drier air behind it that will
linger into the middle to end of the week. Dry weather prevails
through Saturday with another, stronger cold front traversing the
region on Friday. Due to dry air in place preceding the front, PoPs
will be low across the CWA and should remain east of the region.

Afternoon high temperatures will be in the middle to upper 80s
Tuesday with a few 90 degree locations in the eastern portions of
the CWA. Slightly cooler highs prevail for Wednesday and Thursday
with highs in the middle 80s. Cold frontal passage will cool things
off a bit heading into Friday and Saturday with afternoon high
temperatures reaching the upper 70s to lower 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 520 PM MDT Sun Sep 4 2016

For KGLD...Mainly VFR conditions with scattered low/mid clouds.
VCTS 00z-03z...3sm br 10z-13z and VCSH 17z Monday onward. Winds SE
10-20kts becoming SSW by 03z Monday at 15-25kts. LLWS 220@50kts
from 03z-10z.

For KMCK... Mainly VFR conditions with scattered low/mid clouds.
VCTS 00z-03z...3sm br 10z-13z and VCSH 17z Monday onward. Winds
SSE 10-20kts w/ gusts to 25kts after 17z Monday. LLWS 200@50kts
from 03z-10z.

&&

.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch until midnight MDT /1 AM CDT/ tonight for
     KSZ001>004-013>016-027>029.

CO...NONE.
NE...Flash Flood Watch until midnight MDT /1 AM CDT/ tonight for
     NEZ079>081.

&&

SHORT TERM...BULLER
LONG TERM...TL
AVIATION...JN
Hazardous weather outlook, Sep 4, 10:46 AM MDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1046 AM MDT SUN SEP 4 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051200-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1046 AM MDT SUN SEP 4 2016 /1146 AM CDT SUN SEP 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND MOVE NORTHEAST THROUGH THIS EVENING. THREATS INCLUDE GOLF BALL
SIZE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. A FEW TORNADOES
WILL ALSO BE POSSIBLE. FLASH FLOODING MAY OCCUR RAPIDLY FOR
LOCATIONS THAT HAVE RECEIVED HEAVY RAINFALL RECENTLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS
OF THE CENTRAL HIGH PLAIN REGION MONDAY AND TUESDAY. A FEW THESE
THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Sep 4, 6:15 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
615 PM MDT SUN SEP 4 2016

KSZ027-041-042-050030-
WALLACE KS-GREELEY KS-WICHITA KS-
615 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLACE...
NORTHEASTERN GREELEY AND NORTHWESTERN WICHITA COUNTIES UNTIL 630 PM
MDT/730 PM CDT/...

AT 615 PM MDT/715 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES NORTH OF TRIBUNE...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
WALLACE...NORTHEASTERN GREELEY AND NORTHWESTERN WICHITA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT/1100
PM CDT/ FOR WEST CENTRAL KANSAS.

LAT...LON 3857 10184 3884 10158 3884 10148 3870 10148
      3870 10147 3861 10147 3850 10176
TIME...MOT...LOC 0015Z 229DEG 30KT 3859 10172

HUSTED
Special weather statement, Sep 4, 6:29 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
729 PM CDT SUN SEP 4 2016

KSZ002-014-050045-
THOMAS KS-RAWLINS KS-
729 PM CDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RAWLINS AND NORTH
CENTRAL THOMAS COUNTIES UNTIL 745 PM CDT...

AT 729 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF COLBY...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
RAWLINS AND NORTH CENTRAL THOMAS COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3938 10121 3968 10121 3982 10090 3952 10089
TIME...MOT...LOC 0029Z 236DEG 38KT 3951 10113

HUSTED
Special weather statement, Sep 4, 6:31 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
631 PM MDT SUN SEP 4 2016

KSZ041-050045-
GREELEY KS-
631 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GREELEY COUNTY UNTIL 645
PM MDT...

AT 631 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF TOWNER...OR 13 MILES WEST OF TRIBUNE...MOVING
NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRIBUNE AND HORACE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WEST CENTRAL KANSAS.

LAT...LON 3852 10204 3865 10185 3844 10172 3832 10204
TIME...MOT...LOC 0031Z 236DEG 38KT 3843 10201

HUSTED
Local storm report, Sep 4, 7:07 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             5 SW OAKLEY             39.07N 100.92W
09/04/2016  E1.00 INCH       LOGAN              KS   TRAINED SPOTTER

&&

024
Local storm report, Sep 4, 7:10 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
710 PM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             5 SW OAKLEY             39.07N 100.92W
09/04/2016  E1.00 INCH       LOGAN              KS   TRAINED SPOTTER

&&

024
Local storm report, Sep 4, 7:21 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             9 NNW ALVIN             40.43N 102.14W
09/04/2016  M3.00 INCH       YUMA               CO   PUBLIC

            SOCIAL MEDIA REPORT. IMAGE POSTED OF HAILSTONE AND TAPE
            MEASURE.

&&

RHUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 6:06 PM MDTSevere Thunderstorm WarningGLDGove, Logan54 min
Sep 4, 6:12 PM MDTFlash Flood WarningGLDGove, Logan5 hr
Sep 4, 6:15 PM MDTSpecial Weather StatementGLDGreeley15 min
Sep 4, 6:27 PM MDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita48 min
Sep 4, 6:29 PM MDTSpecial Weather StatementGLDRawlins16 min
Sep 4, 6:31 PM MDTSpecial Weather StatementGLDGreeley14 min
Sep 4, 6:45 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas45 min
Sep 4, 7:01 PM MDTSevere Thunderstorm WarningGLDGreeley44 min
Sep 4, 7:14 PM MDTSevere Thunderstorm WarningGLDLogan, Wallace, Wichita46 min
Sep 4, 7:18 PM MDTSevere Thunderstorm WarningGLDDecatur20 min
Sep 4, 7:36 PM MDTSevere Thunderstorm WarningGLDGreeley, Logan, Wichita39 min
Sep 4, 7:38 PM MDTSpecial Weather StatementGLDDecatur37 min
Sep 4, 7:50 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan22 min
Sep 4, 8:04 PM MDTSevere Thunderstorm WarningGLDLogan, Wallace, Wichita41 min
Sep 4, 8:09 PM MDTSevere Thunderstorm WarningGLDGove, Logan36 min
Sep 4, 8:16 PM MDTSpecial Weather StatementGLDNorton29 min
Sep 4, 8:33 PM MDTSevere Thunderstorm WarningGLDGove, Logan30 min
Sep 5, 4:30 AM MDTAreal Flood WarningGLDDecatur, Graham, Norton, Sheridan6 hr
Sep 5, 4:11 PM MDTSpecial Weather StatementGLDRawlins34 min
Sep 5, 4:17 PM MDTSevere Thunderstorm WarningGLDRawlins30 min
Sep 5, 4:41 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins49 min
Sep 5, 5:04 PM MDTSevere Thunderstorm WarningGLDDecatur21 min
Sep 5, 5:24 PM MDTSevere Thunderstorm WarningGLDDecatur51 min

Nearby

Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.